# SDR GAIA9638

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 642
- Part time: 50,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REVEALED CORROSION ON FUSELAGE FLOOR BEAM AT STA 642.  REPAIRED FLOOR BEAM IAW KITTY HAWK EA D9-53-037.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
